# SDR R61A201804250511

- Difficulty date: April 14, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,109 hours, 21,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMEING 170EO-53-14-0003, CORROSION WAS FOUND ON THE THRESHOLD BEAM. AFT PAX DOOR. REMOVED AND INSTALLED A NEW THRESHOLD BEAM IAW SRM 51-40-08.
